# SDR FDEA200804161427

- Difficulty date: April 16, 2008
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 43,133 hours, 19,692 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK NR 4 RT -Y1456 BETWEEN FRAMES 62 TO 63, HAS 2 EACH REPAIR SPLICES MEASURING 7 IN LONG X 3 IN TALL AND 1 EA REPAIR SECTION 52 IN LONG FROM FRAME 65 TO BETWEEN FRAMES 62 AND 63 REPAIR NOT IAW SRM REQUIREMENTS.REMOVED PRVIOUS REPAIR AND INSTALLED CORRECT REPAIR IAW SRM SUPPLEMENT 53-10-16, FIG 202, PG209/210.  THIS IS A  REPAIR WITH NO ASSIGNED PN AND IS A RESULT OF AGING ACFT INSP.
